# SDR DXTA2025051303429

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 7,261 hours, 4,757 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN BRAKE SMOKING AFTER LANDING. COULD FEEL VIBRATION BEFORE ENTERING RAMP.  SET BRAKES FOR 1HR & OBSERVED NO LEAKS FROM RT MLG &  NO LEAKS AROUND THE PUCKS ON #3 OR #4 MLG. WITH AUX HYD PSI ON, ACTUATED BRAKES & BRAKE PUCKS ENGAGED & RELEASED. PERFORMED TAXI CHECK & DID NOT FEEL ANY ABNORMAL VIBRATION OR SMOKE FROM RT MLG. NO DEFECTS NOTED AT THIS TIME. WAITING ON MCC TO DIRECT ON HOW THEY WANT TO PROCEED.  PER DIRECTION FROM OPERATOR, PERFORMED ANTISKID FUNCTIONAL CHECK PER MM 32-46-00, PERFORMED MLG BRAKE CONTROL SYSTEM FUNCTIONAL CHECK PER MM 32-42-00, REMOVED & REPLACED #3 BRAKE ASSY IAW MM 32-42-05. BLED BRAKES IAW MM 32-42-00. #3 BRAKE LEAK & OPS CHECKS GOOD.
